Submodels of Nonlinear Granssmann Sigma Models in Any Dimension and Conserved Currents, Exact Solutions

Kazuyuki Fujii, Yasushi Homma, Tatsuo Suzuki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)919-928
JournalMod.Phys.Lett.A
Volume14
Publication statusPublished - 1999 May 1

Cite this

Submodels of Nonlinear Granssmann Sigma Models in Any Dimension and Conserved Currents, Exact Solutions. / Fujii, Kazuyuki; Homma, Yasushi; Suzuki, Tatsuo.

In: Mod.Phys.Lett.A, Vol. 14, 01.05.1999, p. 919-928.

Research output: Contribution to journalArticle

@article{298dbcafa10444c4acf692fe96e8f95e,
title = "Submodels of Nonlinear Granssmann Sigma Models in Any Dimension and Conserved Currents, Exact Solutions",
author = "Kazuyuki Fujii and Yasushi Homma and Tatsuo Suzuki",
year = "1999",
month = "5",
day = "1",
language = "English",
volume = "14",
pages = "919--928",
journal = "Mod.Phys.Lett.A",

}

TY - JOUR

T1 - Submodels of Nonlinear Granssmann Sigma Models in Any Dimension and Conserved Currents, Exact Solutions

AU - Fujii, Kazuyuki

AU - Homma, Yasushi

AU - Suzuki, Tatsuo

PY - 1999/5/1

Y1 - 1999/5/1

M3 - Article

VL - 14

SP - 919

EP - 928

JO - Mod.Phys.Lett.A

JF - Mod.Phys.Lett.A

ER -